# SDR MASA200601714

- Difficulty date: June 28, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 11,306 hours, 10,837 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7108 ORD - FLT SPOILERON FAULT STATUS MESSAGE.  MX RESET THE SYSTEM.
